# SDR FDEA201211184070

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 57,334 hours, 12,829 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT CYCLE TO GREEN INDICATION.  RECYCLED NORMAL GEAR  EXTENSION: GREEN.  GEAR HANDLE RESISTANCE STIFF, PERFORMED A GENERAL VISUAL INSPECTION OF ALL GEAR DOORS AND ALL LANDING GEAR, ALL FIND NORMAL IAW SMP CLEANED AND INSPECT LANDING GEAR CONTROL MECHANISM IAW AMM 32-31-00-7.  ALL FOUND NORMAL.  PERFORMED LANDING GEAR POSITION INDICATING ADJ/TEST IAW AMM 32-61-00-5.  ACFT OK FOR SERVICE. ALL TEST PASSED.
